# SDR UPS06447935

- Difficulty date: September 5, 2006
- Submitted: September 6, 2006
- Operation: Air carrier
- Aircraft: N677UP
- Make and model: Boeing 747123F
- Aircraft serial: 20391
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AFTER TURNING PACKS ON AFTER T/O BOTH CREW AND ACMS SMELLED AN ODOR.  CREW CHECKED.  UPPER AND MAIN DECK, FOUND NOTHING ABNORMAL.  NOTICED NR 1 PK SHOWING NO AIR FLOW OR COMP DISCHARGE.  WHEN NR 1 PK OFF, ODOR WENT AWAY.  PLACED NR 1 PK CONTROL TO MANUAL.  OPERATED NR 1 PACK, NO ODORS FOUND.  FOUND AIR FLOW INDICATION FLUCTUATING W/PACKS OFF.  DEF PACK AIRFLOW INDICATION PER MEL 21-11.  ALL OTHER PARAMETERS NORMAL.
